# SDR CALA2025092509248

- Difficulty date: September 23, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 64,388 hours, 26,881 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Alignment
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSPECTION, FOUND L2 DOOR SLIDE PROTRUDING OUT OF MOUNTED POSITION.  VIEW FROM UNDER DOOR WITH SLIDE INSTALLED, BALL END OF LOWER FITTING OF SLIDE COVER IS SECURED IN DOOR SUPPORT FITTING. A GAP OF 1.25 BETWEEN SLIDE COVER AND DOOR. NO GAPS FOUND ON ALL OTHER SLIDES. SLIDE COVER IS SECURED TO DOOR.   FOUND SLIDE PACK MISALIGNED. ALLIGNED SLIDE PACK ON DOOR REF. AMM 25-66-01-400-803 OPS CHECKED GOOD IAW AMM 25-66-01-400-801.
